Следене
Raquel Perales
Заглавие
Позовавания
Позовавания
Година
Volumes and limits of manifolds with Ricci curvature and mean curvature bounds
R Perales
Differential Geometry and its Applications 48, 23-37, 2016
202016
Stability of graphical tori with almost nonnegative scalar curvature
AJ Cabrera Pacheco, C Ketterer, R Perales
Calculus of Variations and Partial Differential Equations 59 (4), 134, 2020
192020
Volume above distance below
B Allen, R Perales, C Sormani
arXiv preprint arXiv:2003.01172, 2020
182020
Intrinsic flat stability of manifolds with boundary where volume converges and distance is bounded below
B Allen, R Perales
arXiv preprint arXiv:2006.13030, 2020
162020
Intrinsic flat convergence of points and applications to stability of the positive mass theorem
LH Huang, DA Lee, R Perales
Annales Henri Poincaré 23 (7), 2523-2543, 2022
122022
Sequences of open Riemannian manifolds with boundary
R Perales, C Sormani
Pacific Journal of Mathematics 270 (2), 423-471, 2014
122014
Maximal volume entropy rigidity for RCD∗(−(N− 1), N) spaces
C Connell, X Dai, J Núñez‐Zimbrón, R Perales, P Suárez‐Serrato, G Wei
Journal of the London Mathematical Society, 2021
112021
Convergence of manifolds and metric spaces with boundary
R Perales
Journal of Topology and Analysis 12 (03), 735-774, 2020
102020
An upper bound on the revised first Betti number and a torus stability result for RCD spaces
I Mondello, A Mondino, R Perales
Comment. Math. Helv 97 (3), 555-609, 2022
92022
On the Sormani-Wenger intrinsic flat convergence of Alexandrov spaces
N Li, R Perales
arXiv preprint arXiv:1411.6854, 2014
8*2014
A survey on the convergence of manifolds with boundary
R Perales
arXiv preprint arXiv:1310.0850, 2013
72013
Rigidity of mass-preserving 1-Lipschitz maps from integral current spaces into Rn
G Del Nin, R Perales
Journal of Mathematical Analysis and Applications 526 (1), 127297, 2023
62023
A survey on the convergence of manifolds with boundary
R Perales
Contemp. Math 657, 179-188, 2016
62016
Alexandrov spaces with integral current structure
M Jaramillo, R Perales, P Rajan, C Searle, A Siffert
arXiv preprint arXiv:1703.08195, 2017
42017
Intrinsic flat stability of the positive mass theorem for asymptotically hyperbolic graphical manifolds
AJ Cabrera Pacheco, M Graf, R Perales
General Relativity and Gravitation 55 (11), 132, 2023
22023
Yamabe problem in the presence of singular Riemannian Foliations
D Corro, JC Fernandez, R Perales
Calculus of Variations and Partial Differential Equations 62 (1), 26, 2023
12023
A generalized tetrahedral property
J Núñez-Zimbrón, R Perales
Mathematische Zeitschrift 298, 747-769, 2021
12021
The mean curvature flow on solvmanifolds
RM Arroyo, GP Ovando, R Perales, M Sáez
Boletín de la Sociedad Matemática Mexicana 30 (2), 1-22, 2024
2024
Gromov-Hausdorff stability of tori under Ricci and integral scalar curvature bounds
S Honda, C Ketterer, I Mondello, R Perales, C Rigoni
arXiv preprint arXiv:2311.01342, 2023
2023
Semicontinuity of capacity under pointed intrinsic flat convergence
JL Jauregui, R Perales, JW Portegies
arXiv preprint arXiv:2204.09732, 2022
2022
Системата не може да изпълни операцията сега. Опитайте отново по-късно.
Статии 1–20